Alert archive / South Carolina / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 10, NWS Columbia, SC

January 11, 20206 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jan 11, 2020, 9:58 PM EST for 6 counties in South Carolina. It was in force for 62 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 9:58 PM EST (02:58 UTC)
Expired
Jan 11, 2020, 11:00 PM EST
In force
62 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, SC, Fairfield County, SC, Kershaw County, SC, Lancaster County, SC, Lexington County, SC, Richland County, SC

The radar

The Columbia radar (KCAE), 75 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 10:00 PM ESTTSTM WND DMG2 N Seven Oaks, SCCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 N SEVEN OAKS. TREE DOWN ON PINEY WOODS ROAD. TIME ESTIMATED FROM RADAR.
Jan 11, 10:00 PM ESTTSTM WND DMG3 E Irmo, SCCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3 E IRMO. TREE DOWN ON LOST CREEK DRIVE. TIME ESTIMATED FROM RADAR.
Jan 11, 10:03 PM ESTTSTM WND DMG9 Sse Kershaw, SCSIGNIFICANT DAMAGE REPORTED TO NORTH CENTRAL HIGH SCHOOL. POSSIBLE TORNADO.
Jan 11, 10:10 PM ESTTSTM WND DMG7 Ne Winnsboro, SCSCDPS REPORTS TREE BLOCKING SOME LANES OF I-77 S AT MM 44, TIME ESTIMATED FROM RADAR.
Jan 11, 10:12 PM ESTTSTM WND DMG4 Nnw Dentsville, SCSCDPS REPORTED TREE IN ROADWAY AT KILLIAN LOOP AND KILLIAN ROAD.
Jan 11, 10:15 PM ESTTSTM WND DMG2 Ne Irmo, SCSCDPS REPORTED TREE BLOCKING ROADWAY AT FIRETOWER ROAD AND KENNERLY ROAD. TIME ESTIMATED FROM RADAR.
Jan 11, 10:20 PM ESTTSTM WND DMG1 Nne Saint Andrews, SCFIRE DEPARTMENT RESPONDING TO TREE FALLING ON AN APARTMENT BUILDING.
Jan 11, 10:30 PM ESTTSTM WND DMG6 Ne Dentsville, SCSCDPS REPORTED TREE BLOCKING ROADWAY AT PARSONS MILL LANE AND WATER WHEEL WAY. TIME ESTIMATED FROM RADAR.
Jan 11, 10:33 PM ESTTSTM WND DMG5 Ne Dentsville, SCSCDPS REPORTED TREE BLOCKING ROADWAY AT N. SPRINGS ROAD AND RIDGE POINT DRIVE. TIME ESTIMATED FROM RADAR.
Jan 11, 10:33 PM ESTTSTM WND DMG9 Sse Kershaw, SCCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 9 SSE KERSHAW. SIGNIFICANT DAMAGE REPORTED TO NORTH CENTRAL HIGH SCHOOL. POSSIBLE TORNADO.
Jan 11, 10:33 PM ESTTORNADO9 Sse Kershaw, SCCONSIDERABLE DAMAGE OCCURRED TO NORTH-CENTRAL HIGH SCHOOL IN KERSHAW COUNTY AS A RESULT OF AN EF-2 TORNADO WITH MAXIMUM WIND SPEEDS OF 130 MPH. THE TORNADO BEGAN NEAR THE INTERSECTION OF LOCKHART RD AND KEYS LN, THEN TRAVELED NORTHEAST ACROSS THE CAMPUS OF NOR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 11, 9:35 PM ESTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2020-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2020-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 426 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
426 m²/s²
0-3 km storm-relative helicity
489 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

750 
WUUS52 KCAE 120258
SVRCAE
SCC017-039-055-057-063-079-120400-
/O.NEW.KCAE.SV.W.0010.200112T0258Z-200112T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
958 PM EST Sat Jan 11 2020

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Eastern Fairfield County in central South Carolina...
  Lancaster County in central South Carolina...
  Northwestern Calhoun County in central South Carolina...
  Eastern Lexington County in central South Carolina...
  Kershaw County in central South Carolina...
  Richland County in central South Carolina...

* Until 1100 PM EST.

* At 957 PM EST, severe thunderstorms were located along a line
  extending through central Fairfield County southward
  through the Columbia area. Movement was east-northeast near
  60 mph. 

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Columbia, West Columbia, Cayce, Irmo, Forest Acres, Lancaster,
  Camden, Winnsboro, Springdale, Dentsville, Oak Grove, Lake Wateree
  Dam, St. Andrews, Indian Land, South Congaree, Pine Ridge, Kershaw,
  Gaston, Elgin and Arcadia Lakes.

This includes the following highways...
 Interstate 126 between mile markers 0 and 3.
 Interstate 20 in South Carolina between mile markers 60 and 105.
 Interstate 26 between mile markers 102 and 123.
 Interstate 77 between mile markers 0 and 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection seek shelter inside a sturdy building and stay
away from windows.

&&

LAT...LON 3493 8078 3482 8080 3482 8056 3459 8038
      3438 8028 3434 8037 3430 8036 3428 8044
      3423 8043 3417 8047 3411 8062 3405 8061
      3374 8118 3456 8115 3455 8087 3465 8089
      3470 8086 3483 8090 3493 8086 3507 8090
TIME...MOT...LOC 0257Z 246DEG 87KT 3454 8104 3409 8093 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
747 
WWUS52 KCAE 120339
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
1039 PM EST Sat Jan 11 2020

SCC017-120348-
/O.CAN.KCAE.SV.W.0010.000000T0000Z-200112T0400Z/
Calhoun SC-
1039 PM EST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CALHOUN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM EST for
central South Carolina.

LAT...LON 3406 8061 3404 8117 3407 8117 3432 8115
      3447 8057 3476 8051 3459 8038 3438 8028
      3434 8037 3430 8036 3428 8044 3423 8043
      3417 8047 3411 8062
TIME...MOT...LOC 0338Z 268DEG 36KT 3473 8043 3433 8049 3413 8086 

$$

SCC039-055-057-063-079-120400-
/O.CON.KCAE.SV.W.0010.000000T0000Z-200112T0400Z/
Fairfield SC-Lancaster SC-Lexington SC-Kershaw SC-Richland SC-
1039 PM EST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EST
FOR SOUTHEASTERN FAIRFIELD...SOUTHEASTERN LANCASTER...NORTH CENTRAL
LEXINGTON...KERSHAW AND NORTHEASTERN RICHLAND COUNTIES...

At 1038 PM EST, severe thunderstorms were located along a line
extending from near Pageland to near Goodale State Park to Villages
at Sandhill, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement reported multiple trees and powerlines down.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Columbia, Irmo, Forest Acres, Camden, St. Andrews, Lake Wateree Dam,
Dentsville, Arcadia Lakes, Lugoff, Fairfield County Airport,
Westville, Villages at Sandhill, Columbia International University,
Cassatt, Elgin, Killian, Harbison State Forest, Woodfield,
Sesquicentennial State Park and Lake Carolina.

This includes the following highways...
 Interstate 20 in South Carolina between mile markers 66 and 105.
 Interstate 26 between mile markers 102 and 106.
 Interstate 77 between mile markers 15 and 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe thunderstorms can produce large capsizing waves. If on or near
Lake Wateree move into dock and take shelter!

#
&&

LAT...LON 3406 8061 3404 8117 3407 8117 3432 8115
      3447 8057 3476 8051 3459 8038 3438 8028
      3434 8037 3430 8036 3428 8044 3423 8043
      3417 8047 3411 8062
TIME...MOT...LOC 0338Z 268DEG 36KT 3473 8043 3433 8049 3413 8086 

HAIL...<.75IN
WIND...60MPH
 
$$

RC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 7:06 PM EST, 2 hours 52 minutes earlier.

Area forecast discussion, Jan 11, 7:06 PM EST, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
706 PM EST Sat Jan 11 2020

.SYNOPSIS...
Thunderstorms will be possible tonight ahead of a cold front
that will move through with gusty winds. The front will remain
near the area with unsettled weather and mild temperatures
through Wednesday. The front will finally move east of the area
Thursday with dry weather and more seasonable temperatures for
Friday.

&&

.NEAR TERM /THROUGH SUNDAY/...
Regional radar showing strong line of thunderstorms pushing
through Ga. This line should begin entering the western portions
of the CSRA later this evening. Model guidance does show the
potential for some weakening as it pushes into the western
counties overnight. However, with the expected strong low-level
jet moving through the region, stronger winds aloft will still
have the potential to mix down to the surface.

The main upper trough will continue to lift northward tonight,
taking much of the prime upper support away from the area as it
lifts. This is one reason why storms may weaken, and will be a
limiting factor for any stronger activity late tonight.
Environment favors a high shear/low cape storm mode.

With the good mixing tonight over area lakes as the low-level
jet moves through, will continue Lake Wind Advisory mainly for
gusts possible above 25 knots. Mild temperatures with lows temps
in the upper 50s to mid 60s.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
The front will move to the coast and stall Sunday morning then begin
retreating northward Sunday afternoon and Sunday night. The front
will remain stalled just north or across the region Monday and
Tuesday. Precipitable water values will remain above normal with
values between 1.00 and 1.50 inches. A deep southerly flow will
continue to pump moisture into the area, with the chance for showers
continuing. A few thunderstorms may develop as low-level convergence
increases south of the front. But lapse rates are forecast to be
poor which should limit updraft strength...keeping the threat of
severe weather low.

High temperatures will be in the upper 60s to mid 70s with overnight
low in the upper 50s to low 60s.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
The upper level flow will remain nearly zonal through Wednesday with
the front remaining stalled over the region. Low pressure will
develop over the mid MS Valley Wednesday and track into the central
Great Lakes Wednesday afternoon then to Nova Scotia on Thursday.
This will result in a cold front pushing through the forecast area
early Thursday morning. Surface high pressure and upper level
ridging building in from the west will bring a cooler and drier
airmass to the region Thursday afternoon through Friday. High
pressure is forecast to move off the coast Friday night allowing
moisture to increase ahead of another cold front scheduled to cross
the area next weekend.

Temperatures through the long term will be above normal.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Restrictions tonight with a line of showers and thunderstorms
along a front. Front will stall, continuing CIG restrictions
tomorrow.

Ceilings remain MVFR at most terminals except AGS/DNL which
are VFR. This will likely change as a line of showers and
thunderstorms approaches. Ahead of this line some heavier
showers are likely, lowering visibilities as ceilings also
continue to lower. Strong southerly winds are likely with this
line with temporary IFR visibility possible between 9 PM and 1
AM for CAE/CUB/AGS/DNL. There is less of a chance for
thunderstorms to impact OGB as the line weakens as it crosses
the forecast area.

Tomorrow, the front will stall in the eastern FA keeping rain
showers in the TAFs for OGB. Winds will decrease and shift out
of the west and northwest. Ceilings may lift to VFR at all
terminals but OGB but restrictions are once again expected by
late morning, as well as addition rain showers for the rest of
the terminals. CAE/CUB/AGS/DNL are expected to remain in MVFR
through Sunday with OGB ceilings dropping to IFR.

EXTENDED AVIATION OUTLOOK...The front will slowly move back
north as a warm front Mon/Tue, so showers and flight
restrictions continuing Sunday through Wednesday.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Lake Wind Advisory until 7 AM EST Sunday for GAZ040-063>065-
     077.
SC...Lake Wind Advisory until 7 AM EST Sunday for SCZ016-018-
     020>022-025>031-035>038-041-115-116.

&&
Hazardous weather outlook, Jan 11, 8:36 PM EST, 1 hour 22 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
836 PM EST Sat Jan 11 2020

SCZ016-021-022-027>031-035>038-041-115-116-130145-
Chesterfield-Fairfield-Kershaw-Lexington-Richland-Lee-Aiken-Sumter-
Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg-Northern Lancaster-
Southern Lancaster-
836 PM EST Sat Jan 11 2020

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

Marginal risk of severe thunderstorms late this evening and tonight.
Damaging winds and isolated tornadoes are the main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GAZ040-063>065-077-SCZ018-020-025-026-130145-
Lincoln-McDuffie-Columbia-Richmond-Burke-McCormick-Newberry-
Edgefield-Saluda-
836 PM EST Sat Jan 11 2020

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...
...TORNADO WATCH 17 IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 11, 8:37 PM EST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
837 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     11 NW LINCOLNTON        33.91N 82.60W
01/11/2020                   LINCOLN            GA   TRAINED SPOTTER

            SPOTTERS REPORT LARGE BRANCHES DOWN ALONG
            THE INTERSECTION OF ELBERTON HWY AND GRABALL
            RD.

&&

CRL
Local storm report, Jan 11, 9:04 PM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
904 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     8 SE LINCOLNTON         33.72N 82.37W
01/11/2020                   LINCOLN            GA   LAW ENFORCEMENT

            TREE DOWN AT AUGUSTA HWY AND ASHMORE BARDEN
            ROAD. TIME ESTIMATED FROM RADAR.

&&

RC
Local storm report, Jan 11, 9:10 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
910 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     3 ENE MCCORMICK         33.92N 82.25W
01/11/2020                   MCCORMICK          SC   COUNTY OFFICIAL

            TREES DOWN ALONG US-378 E, TIME ESTIMATED BY
            RADAR.

&&

CRL
Local storm report, Jan 11, 9:13 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
913 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     1 WSW WILLINGTON        33.96N 82.48W
01/11/2020                   MCCORMICK          SC   COUNTY OFFICIAL

            TREES AND POWER LINES REPORTED DOWN ALONG
            WILLINGTON ACADEMY DR.

&&

CRL
Local storm report, Jan 11, 9:29 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
929 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TSTM WND DMG     1 WSW WILLINGTON        33.96N 82.48W
01/11/2020                   MCCORMICK          SC   COUNTY OFFICIAL

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            WSW WILLINGTON. TREES AND POWER LINES
            REPORTED DOWN ALONG WILLINGTON ACADEMY DR.

&&

RC
Local storm report, Jan 11, 9:52 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
952 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     THOMSON                 33.47N 82.50W
01/11/2020                   MCDUFFIE           GA   COUNTY OFFICIAL

            COUNTYWIDE REPORTS OF TREES AND POWER LINES
            DOWN. TIME ESTIMATED FROM RADAR.

&&

RC

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 8:04 PM ESTSpecial Weather StatementCAEMcCormick26 min
Jan 11, 8:13 PM ESTSevere Thunderstorm WarningCAEMcCormick32 min
Jan 11, 8:25 PM ESTSevere Thunderstorm WarningCAEMcCormick35 min
Jan 11, 8:51 PM ESTSevere Thunderstorm WarningCAEEdgefield, McCormick, Newberry, Saluda39 min
Jan 11, 9:12 PM ESTSevere Thunderstorm WarningCAEFairfield, Newberry, Saluda48 min
Jan 11, 9:32 PM ESTSevere Thunderstorm WarningCAEAiken, Edgefield, Fairfield, Lexington, Newberry, Richland and 1 more43 min
Jan 11, 9:37 PM ESTTornado WarningCAEFairfield, Newberry23 min
Jan 11, 9:46 PM ESTSevere Thunderstorm WarningCAEAiken, Barnwell, Edgefield, Lexington, Orangeburg, Saluda44 min
Jan 11, 10:24 PM ESTSevere Thunderstorm WarningCAEAiken, Calhoun, Kershaw, Lexington, Orangeburg, Richland66 min
Jan 11, 10:29 PM ESTSevere Thunderstorm WarningCAEChesterfield76 min
Jan 11, 10:32 PM ESTSevere Thunderstorm WarningCAEAiken, Barnwell35 min
Jan 11, 10:50 PM ESTSevere Thunderstorm WarningCAECalhoun, Clarendon, Lee, Orangeburg, Richland, Sumter70 min
Jan 11, 11:04 PM ESTSevere Thunderstorm WarningCAEFairfield, Kershaw, Richland26 min
Jan 11, 11:42 PM ESTSevere Thunderstorm WarningCAEBamberg, Barnwell, Orangeburg33 min
Jan 12, 12:05 AM ESTSevere Thunderstorm WarningCAEClarendon, Orangeburg53 min
Jan 12, 6:20 PM ESTSpecial Weather StatementCAELee10 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.